# SDR DHL2001705541

- Difficulty date: April 15, 2001
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NOSE GEAR WHEEL WELL RT SIDEWALL PANEL IS CRACKED BS 285.6 WL 158 CRACK RUNNING ALONG FASTENERS ROWS, 2 PLACES.  ACCOMPLISHED HFEC INSP OF NOSE WHEEL WELL RT SIDEWALL PANEL.  VERIFIED AND MARKED ENDS OF CRACKS.  CUTOUT DAMAGE SECTION.  NO FURTHER CRACK PROGRESSION NOTED.  FABRICATED DOUBLER REPAIR FROM BS 250 TO 294.5 AS PER B727 S/B 53-00065 AND INSTALLED DOUBLER.
